MathSciNet Relay Station
MathSciNet bibliographic data
MR1176086 58G18 (58G25)
Fleckinger-Pellé, Jacqueline; Vassiliev, Dmitri G. An example of a two-term asymptotics for the "counting function'' of a fractal drum. Trans. Amer. Math. Soc. 337 (1993), no. 1, 99–116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement